# SDR AALA2009011600298

- Difficulty date: January 16, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 31,589 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT- EMERGENCY LIGHT LENS MISSING ON FIRST CLASS CLOSET DOOR FRAME. REPLACED LENS FOR EMERGENCY LIGHT ON FIRST CLASS CLOSET DOOR FRAME.
